Pabron Sa Tablet

$17.01

а003654

Pabron Sa will quickly relieve the symptoms of cold, flu or allergic rhinitis. The drug helps to relieve cough and sore throat, sneezing, runny nose and itching. It normalizes the body temperature, relieves muscle pain and headache. Contains bromhexine hydrochloride that acts as a mucolytic, helps to relieve productive cough by facilitating the removal of the mucus. Dihydrocodeine phosphate has anti-inflammatory properties, eases pain and removes the mucus. Vitamin B2 increases immunity, strengthens the body and prevents colds. Acetaminophen lowers the body temperature, relieves pain and inflammation.

More info
Brand Taisho Pharmaceutical
Amount130 pcs

How to use: Take 1 tablet 3 times a day after meals.

Ingredients: Bromhexine hydrochloride - 4 mg, dihydrocodeine phosphate - 8 mg, dl-methylephedrine hydrochloride - 20 mg, acetaminophen - 300 mg, carberoxamine maleate - 2.5 mg, anhydrous caffeine - 25 mg, vitamin B1
derivative - 8 mg, riboflavin (vitamin B2) - 4 mg.

Reviews Reviews (0)



 Be the first to write your review !

30 other products in the same category

庆余年-庆余年在线观看免费-庆余年免费全集在线